Alert archive / Wisconsin / Special Weather Statements in 2015
Special Weather Statement, NWS La Crosse, WI
NWS La Crosse, WI issued this special weather statement at Nov 11, 2015, 6:21 PM CST for Crawford County, Grant County, Richland County, Wisconsin; Clayton County, Iowa. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 11, 2015, 6:21 PM CST (00:21 UTC)
- Expired
- Nov 11, 2015, 6:45 PM CST
- In force
- 24 min
- Issued by
- NWS La Crosse, WI
Counties Clayton County, IA, Crawford County, WI, Grant County, WI, Richland County, WI
The radar
The La Crosse radar (KARX), 110 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 11, 6:38 PM CST | TSTM WND DMG | Kieler, WI | POWER LINES BLOWN DOWN. |
| Nov 11, 6:45 PM CST | TSTM WND DMG | 7 W Cuba City, WI | EMERGENCY MANAGER REPORTED A FEW TREES DOWN BETWEEN KIELER AND CUBA CITY |
| Nov 11, 6:51 PM CST | TSTM WND GST 46 | Platteville, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 358 m²/s²
- 0-3 km storm-relative helicity
- 394 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
309
WWUS83 KARX 120021
SPSARX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
621 PM CST WED NOV 11 2015
IAZ011-030-WIZ053>055-061-120045-
ALLAMAKEE-CLAYTON-RICHLAND-CRAWFORD-GRANT-VERNON-
621 PM CST WED NOV 11 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLAYTON...SOUTHERN
ALLAMAKEE...CRAWFORD...SOUTH CENTRAL VERNON...GRANT AND RICHLAND
COUNTIES...
AT 619 PM CST...A LINE OF STRONG THUNDERSTORMS WAS NEAR ASBURY...OR
NEAR DUBUQUE...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH
THE LINE OF STORMS.
LOCATIONS IMPACTED INCLUDE...
PLATTEVILLE...PRAIRIE DU CHIEN...RICHLAND CENTER...LANCASTER...
GUTTENBERG...BOSCOBEL...CLAYTON...MARQUETTE...HARPERS
FERRY...FARMERSBURG AND GERMANTOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4263 9070 4265 9076 4268 9090 4265 9090
4265 9112 4308 9161 4355 9068 4355 9019
4317 9019 4321 9029 4320 9043 4251 9044
4251 9064
TIME...MOT...LOC 0019Z 224DEG 51KT 4247 9077
$$
DTJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Nov 11, 5:34 PM CST, 47 minutes earlier.
Area forecast discussion, Nov 11, 5:34 PM CST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
534 PM CST WED NOV 11 2015
.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)
ISSUED AT 233 PM CST WED NOV 11 2015
MAIN FCST CONCERNS THIS PERIOD...STRONG STORM SYSTEM PASSING
TONIGHT/THU...RESULTING PRECIP AMOUNTS/TYPES AND STRONG WINDS
WITH IT...SECONDARY WAVE AND SNOW CHANCES NORTH THU NIGHT.
18Z DATA ANALYSIS HAD A 992MB LOW DEEPENING AND LIFTING NORTHEAST
NEAR THE NEB/KS/MO BORDER. MODELS QUITE GOOD WITH THE SFC LOW
STRENGTH/LOCATION AT 18Z. PER WV IMAGERY...THIS UNDER A STRONG
SHORTWAVE ROTATING AROUND THE EAST SIDE OF MID LEVEL LOW OVER THE
CENTRAL PLAINS. DEEP SOUTHERLY FLOW AHEAD OF THIS SYSTEM PULLING AN
UNSEASONABLY MOIST AIRMASS NORTHWARD THRU IA EARLY THIS AFTERNOON.
DEEP LAYERED FORCING/LIFT AHEAD OF THE SFC LOW AND UNDER THE
SHORTWAVE PRODUCING WIDESPREAD SHRA/TSRA FROM SOUTHEAST SD THRU
WESTERN IA/EASTERN NEB TO NORTHWEST MO...DEVELOPING/SPREADING
NORTHEAST AHEAD OF THE SFC-500MB LOW/SHORTWAVE AS THEY LIFT OUT.
11.12Z MODELS INITIALIZED WELL. CONSENSUS CONTINUES TO TIGHTEN ON
THE VERY POTENT NOV STORM TO PASS NORTHEAST ACROSS THE UPPER MIDWEST
TONIGHT THEN MOVE QUICKLY INTO EASTERN ONT THU. TREND FAVORS A
SLIGHT SHIFT TO THE SOUTH OF THE SFC AND 500MB LOW TRACK AS IT
CROSSES IA/WI TONIGHT. CONSENSUS TIGHTENING ON THE SECONDARY/
NORTHWEST FLOW SHORTWAVE TO DROP SOUTHEAST ACROSS MN/WI THU NIGHT.
TREND WITH THIS FEATURE IS A BIT SLOWER AND FURTHER EAST AS IT MOVES
ACROSS WI THU NIGHT. SHORT-TERM FCST CONFIDENCE IS GOOD THIS CYCLE.
FOR THE SHORT-TERM...STRONGEST OF THE DEEP LAYERED FORCING/LIFT...
FROM LOWER LEVEL WARM ADVECTION/ISENTROPIC LIFT AND TO 500-300MB PV
ADVECTION AND 300MB AGEOSTROPHIC FLOW/DIVERGENCE IN THE LEFT EXIT
REGION OF A 140-150KT JET MAX OVER THE MID MS VALLEY TRANSLATES
QUICKLY NORTHEAST ACROSS THE FCST AREA LATE THIS AFTERNOON/EARLY
THIS EVENING. THIS WITH MUCAPES IN THE 300J/KG RANGE WHEN LIFTING
PARCELS ABOVE 900MB AND PW VALUES OF 1 TO 1.25 INCHES AHEAD OF
THE TROUGH. SHORT-TERM FORECASTER ALREADY RAISED COVERAGE OF TSRA
IN THE 21-03Z PERIOD WHEN THE STRONGEST/DEEPEST LIFT PASSES WITH
THE DEEPER SATURATION AND THE MUCAPE. WITH A STRONG INVERSION
NEAR/ABOVE 900MB REMAINING IN PLACE...BOTTOM 1KM OF THE COLUMN...
WITH THE STRONGEST BACKING OF THE WIND PROFILE...WILL BE CUT OFF
FROM THE CONVECTION. MODEL SOUNDINGS SHOWING MORE LINEAR
HODOGRAPHS ABOVE THE INVERSION AS WELL. WITH AT LEAST 150 J/KG CIN
TO SFC CONVECTION...APPEARS MAIN THREATS FROM ANY TSRA WILL BE
LIGHTNING AND HAIL FROM ELEVATED STORMS. WITH THE SLIGHT SOUTHWARD
SHIFT OF THE SFC-500MB LOW...APPEARS THREAT OF STRONGER TSRA IS
MAINLY OVER NORTHEAST IA/FAR SOUTHWEST WI IN THE 21Z-03Z
PERIOD...SOUTH OF THE SFC LOW TRACK. WITH LITTLE IF ANY CAPPING TO
LIFTING 875-850MB PARCELS...AS THE DEEP LAYERED FORCING/LIFT MOVE
IN...EXPECT A BROAD SHIELD OF SHRA/TSRA TO DEVELOP...WITH MANY
CELLS COMPETING FOR THE AVAILABLE CAPE...VS. MORE OF A DISTINCT/
NARROW LINE OF CONVECTION.
CAPE WANES QUICKLY AS THE ARC OF CONVECTION PASSES...WITH TSRA
CHANCES OUT OF THE FCST AREA BY 06Z AS THE DEEPER MOISTURE/LIFT
QUICKLY MOVES EAST/NORTH OF THE AREA. PRONOUNCED MID LEVEL DRY SLOT
SLIDES ACROSS MAINLY THE SOUTHEAST HALF OF THE FCST AREA DURING THE
LATE EVENING AND EARLY OVERNIGHT HOURS. WITH THE COLUMN BELOW 800MB
LOOKING TO REMAIN REASONABLY SATURATED AND THE SFC-850MB LOW PASSING
DURING THIS TIME...FOR STRONG CYCLONIC CONVERGENCE...WILL LEAVE A
CHANCE OF -RA/-DZ ACROSS THE SOUTHEAST HALF OF THE FCST AREA. AS THE
SFC-500MB LOW PASSES...DEFORMATION BAND MOISTURE/LIFT WRAPS
SOUTHEAST ACROSS THE FCST OVERNIGHT...LINGERING OVER THE NORTHEAST
SIDE OF THE FCST AREA INTO EARLY THU MORNING. AS THE LOW PASSES...
TIGHT PRESSURE GRADIENT...LOW LEVEL COLD ADVECTION/SUBSIDENCE ON THE
BACK SIDE OF THE LOW TO SPREAD ACROSS THE AREA AFTER MIDNIGHT. MODEL
SOUNDINGS/ CONTINUE TO SHOW 40-50KTS IN THE TOP OF THE MIXED LAYER
LATE TONIGHT/THU MORNING...STRONGEST 12-15Z THU MORNING. PERHAPS A
SLIGHT DELAY IN THE ONSET OF THE STRONG WEST TO NORTHEAST WINDS LATE
TONIGHT BUT WILL LEAVE THE START TIMES OF THE WIND ADVISORY AS IS.
MAY YET BE A FEW GUSTS APPROACHING HIGH WIND WARNING CRITERIA.
GRADIENT/SPEEDS RELAX A BIT THU AFTERNOON...BUT SOUNDINGS SHOWING A
DEEPER MIXED LAYER AND ADVISORY THRU 00Z FRI LOOKS GOOD. BIGGER
CONCERN IS POTENTIAL NEED TO EXTEND THE ADVISORY INTO THU NIGHT AS
THE SECONDARY WAVE DROPS IN AND RE-TIGHTENS THE SFC-925MB GRADIENT
WITH A RENEWED SURGE OF LOW LEVEL COLD ADVECTION/SUBSIDENCE. DID NOT
EXTEND THE ADVISORY AT THIS TIME. SECOND WAVE BRINGS SOME DEEPER
MOISTURE AND A AROUND OF STRONGER MID LEVEL LIFT TO MAINLY THE
NORTHEAST 1/3 OF THE FCST AREA THU NIGHT. COLUMN COLD ENOUGH TO
SUPPORT PRECIP AS -SN LATE THU EVENING/OVERNIGHT...WITH SOME MINOR
ACCUMULATIONS LIKELY OVER THE NORTHEAST END OF THE FCST AREA.
PREVIOUS GRID SET HAS THIS WELL TRENDED. WITH A WELL MIXED BOUNDARY
LAYER THIS PERIOD...USED A BLEND OF THE GUIDANCE LOWS/HIGHS FOR
TONIGHT THRU THU NIGHT.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 233 PM CST WED NOV 11 2015
FOR FRIDAY THRU SATURDAY NIGHT...
MAIN FCST CONCERNS THIS PERIOD...STRONG WINDS FRI...TEMPERATURE
TRENDS THRU THE PERIOD.
11.12Z MODEL RUNS IN GOOD AGREEMENT FOR THE SECONDARY SHORTWAVE FROM
THU NIGHT TO MOVE QUICKLY EAST OF THE REGION FRI MORNING...WITH
RISING HGTS/SHORTWAVE/LONGWAVE RIDGING TO BUILD ACROSS THE UPPER
MIDWEST FOR FRI AFTERNOON THRU SAT NIGHT. TREND GENERALLY FAVORS
MORE PROGRESSIVE OF THE EARLY MODELS FRI/FRI NIGHT THEN STRONGER OF
THE EARLIER RUNS WITH THE RIDGING SAT/SAT NIGHT. FCST CONFIDENCE IN
THIS QUIETER PERIOD OF THE FCST THIS CYCLE IS GOOD.
SMALL -SN CHANCE LINGERS OVER THE NORTHEAST END OF THE FCST AREA FRI
MORNING...UNTIL THE STRONGER SFC-500MB CYCLONIC FLOW EXITS EAST/
SOUTH OF THE REGION. TIGHTER PRESSURE GRADIENT REMAINS OVER THE AREA
FRI MORNING...FOR BRISK/GUSTY NORTHWEST WINDS. WITH PATTERN FRI/FRI
NIGHT QUITE PROGRESSIVE...GRADIENT QUICKLY RELAXES FRI AFTERNOON AS
THE SFC RIDGE AXIS BUILDS ACROSS MN/IA. PERIOD OF LIGHT/CALM WINDS
FRI EVENING AS THE RIDGE AXIS MOVES ACROSS THE FCST AREA...WITH THE
SOUTHWEST GRADIENT ALREADY INCREASING BY SAT MORNING AS THE RIDGE
AXIS MOVES INTO EASTERN WI. COOL LOW LEVEL AIRMASS OVER THE AREA FRI
AFTERNOON/EVENING. UNDER SOME CLOUDS AND THE NORTHWEST FLOW...FRI
TRENDING TO BE ONE OF THE COLDER DAYS SO FAR THIS FALL. WITH LIGHT
WINDS/CLEARING SKIES FRI EVENING...TEMPS LOOK TO FALL QUICKLY...THEN
RISE LATE AS SOUTH-SOUTHWEST WINDS START TO INCREASE...ESPECIALLY
WEST OF THE MS RIVER. STRONG LOW LEVEL WARM ADVECTION SPREADS ACROSS
THE AREA SAT UNDER THE SHORTWAVE RIDGING...WITH 925MB TEMPS ALREADY
BACK INTO THE +7C TO +11C RANGE BY 00Z SUN. HIGHS SAT TRENDING SOME
10-15F WARMER THAN THOSE OF FRI. SOUTHWEST GRADIENT WINDS OF 5-12KTS
TO KEEP BOUNDARY LAYER STIRRED MOST LOCATIONS SAT NIGHT...FOR MUCH
WARMER LOWS THAN FRI NIGHT. FAVORED A BLEND OF THE GUIDANCE HIGHS/
LOWS FOR FRI THRU SAT NIGHT...WHICH BLENDS WELL WITH NEIGHBORING
GRIDS.
FOR SUNDAY THRU WEDNESDAY...DAYS 4 TO 7...
MAIN FCST CONCERNS THIS PERIOD...WARM TEMPS ON SUNDAY...RETURNING
RAIN CHANCES SUN NIGHT INTO WED.
MEDIUM RANGE MODEL RUNS OF 11.00Z/11.12Z IN DECENT AGREEMENT FOR MID
LEVEL RIDGING TO BE MOVING ACROSS THE UPPER MIDWEST SUN/SUN NIGHT...
AHEAD OF THE NEXT STRONGER TROUGH DIGGING INTO THE WESTERN CONUS.
IMPROVING CONSENSUS MON/MON NIGHT AS THE TROUGH MOVES THRU THE
ROCKIES INTO THE PLAINS...WITH FALLING HGTS OVER THE REGION AHEAD OF
THE TROUGH AND LEAD ENERGY EJECTING OUT OF IT. TREND FAVORS A
COMPROMISE OF THE EARLIER RUNS AT 12Z TUE...ESPECIALLY WITH GFS/
ECMWF. MODELS DIVERGE FOR TUE INTO WED AS THE TROUGH WOULD SLOWLY
PROGRESS EAST...ECMWF HOLDS NORTHERN/SOUTHERN STREAM PORTIONS
TOGETHER WHILE GFS MORE OF A SPLIT SOLUTION WITH THE SOUTHERN
PORTION OF THE TROUGH LEFT IN THE LOWER MS VALLEY WED. FCST
CONFIDENCE ABOVE AVERAGE SUN/MON TRENDING BELOW AVERAGE FOR TUE/WED.
WARM SOUTH-SOUTHWEST LOWER LEVEL FLOW CONTINUES OVER THE REGION
SUN...WITH 925MB TEMPS SUN AFTERNOON IN THE +8C TO +11C RANGE.
SUNDAY CONTINUES TO TREND TOWARD A VERY WARM DAY WITH HIGHS SOME 10F
TO 15F ABOVE NORMAL. MON WOULD BE A VERY WARM DAY TOO...BUT AS THE
SFC-MID LEVEL TROUGH EJECTS INTO THE PLAINS...MOISTURE/LIFT...AND
CLOUDS ARE WOULD BE ON THE INCREASE ACROSS THE AREA ALREADY SUN
NIGHT. A RAIN CHANCE ALREADY SUN NIGHT/MON IS QUITE REASONABLE.
TEMPS MONDAY STILL TRENDING ABOVE NORMAL...EVEN UNDER CLOUD COVER.
MOISTURE/LIFT CONTINUE TO INCREASE INTO TUE WITH APPROACH OF THE SFC-
MID LEVEL TROUGH AXIS. WITH THE AREA EITHER EAST OF THE TROUGH AXIS
OR UNDER SOUTH TO WEST FLOW ALOFT...TEMPS TUE/WED ALSO TREND AT/
ABOVE NORMAL...EVEN UNDER CLOUD COVER. CONSENSUS RAIN CHANCES MON
NIGHT THRU WED OKAY FOR NOW. HOWEVER...AS MODELS CONVERGE TOWARD A
TIGHTER CONSENSUS LATEST TREND WOULD HAVE HIGHER RAIN CHANCES TUE
AND SYSTEM EXITING ON WED. WITH LOWER CONFIDENCE IN THE DAY 6/7
PERIOD... STAYED WITH THE MODEL/ENSEMBLE CONSENSUS RAIN CHANCES
TUE/WED...AND WITH THE CONSENSUS HIGHS/LOWS THRU THE PERIOD.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 534 PM CST WED NOV 11 2015
THE MAIN BAND OF CONVECTION WAS APPROACHING BOTH TAF SITES FROM
THE SOUTH AND IS EXPECTED TO BRING IN SHOWERS WITH EMBEDDED
THUNDERSTORMS. LOOKING AT OBSERVATIONS DOWNSTREAM...MAINLY
EXPECTING MVFR CONDITIONS WITH THIS BAND BUT THERE COULD BE SOME
IFR WITH THE HEAVIER CELLS. ONCE THIS BAND GOES
THROUGH...EXPECTING THE DRY SLOT TO BE OVER THE AREA WITH THE
SHOWERS DECREASING IN INTENSITY...BUT STILL CONTINUING WITH EITHER
MVFR OR VFR VISIBILITIES WHILE THE CEILINGS REMAIN MVFR. EXPECTING
THE WRAP AROUND RAINS IN THE DEFORMATION AREA TO MOVE BACK IN
AFTER 06Z WITH MVFR VISIBILITIES AND CEILINGS. THIS IS ALSO WHEN
THE WINDS SHOULD SHIFT AROUND TO THE NORTHWEST AND START TO
INCREASE. INITIALLY EXPECTING SUSTAINED WINDS TO BE IN THE 15 TO
20 KNOT RANGE WITH GUSTS TO AROUND 25 KNOTS...BUT THESE WILL
INCREASE LATE TONIGHT INTO EARLY THURSDAY MORNING WITH THE
SUSTAINED SPEEDS AROUND 25 KNOTS AND GUSTS OF 35 TO 40 KNOTS. THE
WRAP AROUND RAINS SHOULD END EARLY THURSDAY MORNING WITH THE
VISIBILITY GOING TO VFR WHILE THE CEILING REMAINS MVFR FOR THE
REMAINDER OF THE PERIOD.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR WIZ032>034-
041>044-053>055-061.
MN...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY FOR
MNZ079-086>088-094>096.
IA...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY FOR
IAZ008>011-018-019-029-030.
&&
SHORT TERM...RRS
LONG TERM....RRS
AVIATION...04Hazardous weather outlook, Nov 11, 2:50 PM CST, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 250 PM CST WED NOV 11 2015 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-121215- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- 250 PM CST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHEAST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS COULD BE STRONG SOUTH OF INTERSTATE 90...WITH GUSTY WINDS...SMALL HAIL...AND LIGHTNING THE MAIN THREATS. IN ADDITION...STRONG NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED AFTER MIDNIGHT. PLEASE SEE THE LATEST WIND ADVISORY FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH WILL CONTINUE THROUGH THURSDAY...AND POTENTIALLY INTO THURSDAY NIGHT AS WELL. PLEASE SEE THE LATEST WIND ADVISORY FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY ANY STORM...RAIN...OR WIND REPORTS AT ANY TIME. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ032>034-041>044-053>055-061-121215- BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON- CRAWFORD-RICHLAND-GRANT- 250 PM CST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS COULD BE STRONG SOUTH OF INTERSTATE 90...WITH GUSTY WINDS...SMALL HAIL...AND LIGHTNING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH ARE EXPECTED FROM AROUND SUNRISE THURSDAY INTO THURSDAY AFTERNOON. STRONGER WINDS MAY PERSIST INTO THURSDAY NIGHT AS WELL. PLEASE SEE THE LATEST WIND ADVISORY FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY ANY STORM...RAIN...OR WIND REPORTS AT ANY TIME. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-029-121215- TAYLOR-CLARK- 250 PM CST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN AND NORTH CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE IN LATE THIS AFTERNOON AND EVENING. THE MAIN THREAT WITH ANY STORMS WILL BE LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY GUSTY NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE THURSDAY NIGHT. IN ADDITION...A SLUSHY LIGHT ACCUMULATION OF SNOW IS POSSIBLE THURSDAY NIGHT AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY ANY RAIN...WIND...OR SNOW REPORTS AT ANY TIME. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. DAS
In the hours before
Special weather statement, Nov 11, 4:21 PM CST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
421 PM CST WED NOV 11 2015
MNZ079-086>088-094-095-112315-
WINONA-DODGE-WABASHA-MOWER-FILLMORE-OLMSTED-
421 PM CST WED NOV 11 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN WINONA...
EASTERN MOWER...WESTERN FILLMORE...SOUTHERN WABASHA..SOUTHEAST
DODGE AND OLMSTED COUNTIES...
AT 420 PM CST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES EAST OF BROWNSDALE TO NEAR HARMONY...AND
MOVING NORTH AT 45 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE... ROCHESTER...PRESTON...BYRON...ST.
CHARLES... PLAINVIEW...CHATFIELD...SPRING
VALLEY...EYOTA...ORONOCO...GRAND MEADOW...ELGIN...LE
ROY...AND DOVER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4419 9269 4419 9255 4427 9255 4425 9200
4350 9203 4350 9277
TIME...MOT...LOC 2220Z 194DEG 44KT 4373 9274 4361 9203
DTJSpecial weather statement, Nov 11, 4:30 PM CST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
430 PM CST WED NOV 11 2015
IAZ008>010-018-019-029-112330-
CHICKASAW-FAYETTE-WINNESHIEK-FLOYD-MITCHELL-HOWARD-
430 PM CST WED NOV 11 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FAYETTE...CHICKASAW...
HOWARD...MITCHELL...WINNESHIEK AND FLOYD COUNTIES...
AT 428 PM CST...STRONG THUNDERSTORMS WILL MOVE INTO THE AREA
EARLY THIS EVENING. THE THUNDERSTORMS WERE MOVING NORTH AT 45 MPH.
DIME SIZE HAIL IS POSSIBLE ALONG WITH BRIEF HEAVY RAIN...WITH THE
LINE OF STORMS.
LOCATIONS IMPACTED INCLUDE...
DECORAH...CHARLES
CITY...OELWEIN...CRESCO...WEST UNION...FAYETTE...ST.
ANSGAR...CALMAR... OSSIAN...RICEVILLE...ELGIN AND ELMA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4350 9303 4350 9162 4264 9161 4264 9208
4291 9208 4291 9294 4294 9302
TIME...MOT...LOC 2228Z 195DEG 57KT 4312 9345 4284 9185
DTJSpecial weather statement, Nov 11, 5:25 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
525 PM CST WED NOV 11 2015
IAZ008>011-018-019-029-030-120030-
CHICKASAW-FAYETTE-ALLAMAKEE-WINNESHIEK-FLOYD-MITCHELL-HOWARD-CLAYTON-
525 PM CST WED NOV 11 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLAYTON...FAYETTE...
CHICKASAW...HOWARD...ALLAMAKEE...MITCHELL...WINNESHIEK AND FLOYD
COUNTIES...
AT 523 PM CST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MARBLE ROCK TO NEAR ROBINSON...AND MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE... DECORAH...CHARLES
CITY...OELWEIN...WAUKON......GUTTENBERG...ELKADER...LANSING...
FAYETTE...STRAWBERRY POINT...ST.ANSGAR AND CALMAR.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4349 9303 4350 9122 4337 9122 4331 9111
4323 9108 4313 9118 4291 9114 4288 9110
4274 9105 4268 9092 4265 9090 4264 9208
4291 9208 4293 9302
TIME...MOT...LOC 2323Z 207DEG 43KT 4302 9282 4236 9171
DTJLocal storm report, Nov 11, 6:10 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
610 PM CST WED NOV 11 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL WYKOFF 43.71N 92.27W
11/11/2015 E0.75 INCH FILLMORE MN PUBLIC
0400 PM HAIL LIME SPRINGS 43.45N 92.28W
11/11/2015 E0.75 INCH HOWARD IA LAW ENFORCEMENT
&&
NWS LA CROSSE WI
IRIS SYSTEMSpecial weather statement, Nov 11, 6:21 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
621 PM CST WED NOV 11 2015
IAZ011-030-WIZ053>055-061-120045-
ALLAMAKEE-CLAYTON-RICHLAND-CRAWFORD-GRANT-VERNON-
621 PM CST WED NOV 11 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLAYTON...SOUTHERN
ALLAMAKEE...CRAWFORD...SOUTH CENTRAL VERNON...GRANT AND RICHLAND
COUNTIES...
AT 619 PM CST...A LINE OF STRONG THUNDERSTORMS WAS NEAR ASBURY...OR
NEAR DUBUQUE...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH
THE LINE OF STORMS.
LOCATIONS IMPACTED INCLUDE...
PLATTEVILLE...PRAIRIE DU CHIEN...RICHLAND CENTER...LANCASTER...
GUTTENBERG...BOSCOBEL...CLAYTON...MARQUETTE...HARPERS
FERRY...FARMERSBURG AND GERMANTOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4263 9070 4265 9076 4268 9090 4265 9090
4265 9112 4308 9161 4355 9068 4355 9019
4317 9019 4321 9029 4320 9043 4251 9044
4251 9064
TIME...MOT...LOC 0019Z 224DEG 51KT 4247 9077
DTJThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 6:30 PM CST | Severe Thunderstorm Warning | ARX | Grant | 45 min |
Nearby
Special Weather Statements in Wisconsin, 2015Special Weather Statements in Iowa, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.